Uniqueness of linear periods
Compositio Mathematica, Tome 102 (1996) no. 1, p. 65-123
@article{CM_1996__102_1_65_0,
     author = {Jacquet, Herv\'e and Rallis, Stephen},
     title = {Uniqueness of linear periods},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {102},
     number = {1},
     year = {1996},
     pages = {65-123},
     zbl = {0855.22018},
     mrnumber = {1394521},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__102_1_65_0}
}
Jacquet, Hervé; Rallis, Stephen. Uniqueness of linear periods. Compositio Mathematica, Tome 102 (1996) no. 1, pp. 65-123. http://www.numdam.org/item/CM_1996__102_1_65_0/

[AG] A. Ash and D. Ginzburg: p-adic L-functions for GL(2n), preprint. | MR 1253188

[AGR] A. Ash, D. Ginzburg and S. Rallis: Vanishing of periods of cusp forms over modular symbols, Preprint. | MR 1233493 | Zbl 0786.11028

[Be] J. Bernstein: lectures at the University of Tel Aviv (1989).

[BF] D. Bump and S. Friedberg: The exterior Square L-Functions on GL(n), In: FESTSCHRIFT IN HONOR OF I.I. PIATETSKI-SHAPIRO, Part II, 47-65, Israel Math. Conf. Proc. 3 (1990). | MR 1159108 | Zbl 0712.11030

[CS] W. Casselman and J. Shalika: The unramified principal series of p-adic groups II, The Whittaker function, Compositio Math. 41 (1980), 207-231. | Numdam | MR 581582 | Zbl 0472.22005

[yF] Y. Flicker: On distinguished representations, J. reine angew. Math. 418 (1991), 139-172. | MR 1111204 | Zbl 0725.11026

[FJ] S. Friedberg and H. Jacquet: Linear Periods, J. reine angew. Math. 443 (1993), 91-139. | MR 1241129 | Zbl 0782.11033

[GK] I.M. Gelfand and D. Kajdan: Representations of the group GL(n, k) where K is a local field, in Lie Groups and their Representations, Helstead Press, New York (1971), 95-118. | MR 404534 | Zbl 0348.22011

[GPSR] D. Ginzburg, I. Piatetski-Shapiro and S. Rallis: L-functions for O(V) x GL(r), in preparation.

[HLR] G. Harder, R.P. Langlands and M. Rapoport: Algebraische Zyklen auf Hilbert-Blumenthal-Flachen, J. reine angew. Math. 366 (1986), 53-120. | MR 833013 | Zbl 0575.14004

[J] H. Jacquet: [J1] Sur un résultat de Waldspurger II, Comp. Math., 63 (1987), 315-389. | Numdam | MR 909385 | Zbl 0633.10029

[J2] On the non vanishing of some L-functions, Proc. Indian Acad. Sci. (Math. Sci.), 97 (1987), 117-155. | Zbl 0659.10031

[JLR] H. Jacquet, K.F. Lai and S. Rallis: A trace formula for symmetric spaces, Duke Math. Journal., 70 (1993), 305-372. | MR 1219816 | Zbl 0795.22008

[JPS] H. Jacquet, I.I. Piatetski and J. Shalika: Automorphic forms on GL(3) I, Annals of Math. 109 (1979), 169-212. | MR 519356 | Zbl 0401.10037

[JS] H. Jacquet and J. Shalika: On the exterior square L-function, in Automorphic Forms, Shimura Varieties, and L-functions, L. Clozel and J. S. Milne, editors, Perspectives in Mathematics, Vol. 11, Academic Press, 143-225. | MR 1044830 | Zbl 0695.10025

[KP] H. Kraft and C. Procesi: Closures of conjugacy classes of matrices are normal, Inventiones Math. 53 (1979), 227-247. | MR 549399 | Zbl 0434.14026

[KR] B. Kostant and S. Rallis: Orbits and representations associated with symmetric spaces, Amer. J. Math. 93 (1971), 275-306. | MR 311837 | Zbl 0224.22013

[r.R] R. Richardson: Orbits, invariants, and representations associated to involutions of reductive groups, Invent. Math. 66 (1982), 287-312. | MR 656625 | Zbl 0508.20021

[RR] C. Rader and S. Rallis: Spherical Characters on p adic symmetric spaces, to appear in the American Journal of Mathematics. | MR 1375304 | Zbl 0861.22011

[d.S] D. Soudry: A uniqueness theorem for representations of GsO(6) and the strong multiplicity one theorem for generic representations of Gsp(4), Israel Journal of Mathematics, 58 (1987), 547-584. | MR 917359 | Zbl 0642.22003

[t.S] T. Springer: Some results on Algebraic groups with Involution, in Algebraic Groups and Related Topics, Advanced Studies in Pure Mathematics, 523-543. | Zbl 0628.20036

[W] J.L. Waldspurger: [W1] Sur les coefficients de Fourier des formes modulaires de poids demi-entier, J. Math. Pures Appl. 54 (1985), 375-484. | MR 646366 | Zbl 0431.10015

[W2] Quelques propriétés arithmétiques des formes modulaires de poids demi-entier, Compositio Math. 54 (1985), 121-171.

[W3] Sur les valeurs de certaines fonctions L-automorphes en leur centre de symétrie, Compositio Math. 54 (1985), 173-242. | Numdam | MR 783511 | Zbl 0567.10021

[W4] Correspondence de Shimura et Shintani, J. Math. Pures Appl. 59 (1980), 1-133. | Zbl 0412.10019